MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE

US ENDOSCOPY ADVANCE; ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the reported event, user facility personnel returned the device.Upon evaluation of the returned device, it was found that only the delivery assembly was returned.The capsule cup was not returned.When evaluating the delivery assembly, the distal end was bent which could indicate that the device was being used when it was articulated.The advance capsule endoscope delivery device instructions for use states, "straighten the handle and catheter and repeat deployment step." a capsule cup was utilized with the returned delivery assembly during testing and the device deployed/operated as expected; no issues were noted with the function or operation.The reported event could not be duplicated.The device history record was reviewed for the subject lot and no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch (b)(4) that during a patient procedure, their advance capsule endoscope delivery device did not deploy.Another device was utilized, and the patient procedure was completed successfully.No report of injury.

Brand Name
ADVANCE
Common Device Name
ADVANCE CAPSULE ENDOSCOPE DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21172820
Report Number1528319-2025-00003
Device Sequence Number17294132
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608(11)240613(17)270613(10)10578820
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number(10)10578820
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown